CORC

浏览/检索结果: 共16条,第1-10条 帮助

限定条件    
已选(0)清除 条数/页:   排序方式:
Lifting for the integer knapsack cover polyhedron 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2022, 页码: 45
作者:  Chen, Wei-Kun;  Chen, Liang;  Dai, Yu-Hong
收藏  |  浏览/下载:15/0  |  提交时间:2023/02/07
A semismooth Newton based augmented Lagrangian method for nonsmooth optimization on matrix manifolds 期刊论文
MATHEMATICAL PROGRAMMING, 2022, 页码: 61
作者:  Zhou, Yuhao;  Bao, Chenglong;  Ding, Chao;  Zhu, Jun
收藏  |  浏览/下载:8/0  |  提交时间:2023/02/07
Monte Carlo-based reinforcement learning control for unmanned aerial vehicle systems 期刊论文
NEUROCOMPUTING, 2022, 卷号: 507, 页码: 282-291
作者:  Wei, Qinglai;  Yang, Zesheng;  Su, Huaizhong;  Wang, Lijian
收藏  |  浏览/下载:40/0  |  提交时间:2022/09/19
SCELT (symbolic computation aided eigenvalue and linear code for tokamaks): A full MHD eigenvalue code in toroidal geometry developed with the use of a symbolic computation technique 期刊论文
COMPUTER PHYSICS COMMUNICATIONS, 2022, 卷号: 278
作者:  Ma, J.;  Guo, W.
收藏  |  浏览/下载:17/0  |  提交时间:2022/12/23
Homogenization for polynomial optimization with unbounded sets 期刊论文
MATHEMATICAL PROGRAMMING, 2022, 页码: 41
作者:  Huang, Lei;  Nie, Jiawang;  Yuan, Ya-Xiang
收藏  |  浏览/下载:5/0  |  提交时间:2023/02/07
Rethinking Bipartite Graph Matching in Realtime Multi-object Tracking 会议论文
Hangzhou, China, 25-27 March 2022
作者:  Zhuojun Zou;  Jie Hao;  Lin Shu
收藏  |  浏览/下载:6/0  |  提交时间:2023/06/29
Linear convergence of an alternating polar decomposition method for low rank orthogonal tensor approximations 期刊论文
MATHEMATICAL PROGRAMMING, 2022, 页码: 60
作者:  Hu, Shenglong;  Ye, Ke
收藏  |  浏览/下载:6/0  |  提交时间:2023/02/07
The augmented lagrangian method can approximately solve convex optimization with least constraint violation 期刊论文
MATHEMATICAL PROGRAMMING, 2022, 页码: 35
作者:  Dai, Yu-Hong;  Zhang, Liwei
收藏  |  浏览/下载:8/0  |  提交时间:2023/02/07
An effective water wave optimization algorithm with problem-specific knowledge for the distributed assembly blocking flow-shop scheduling problem 期刊论文
Knowledge-Based Systems, 2022, 卷号: 243
作者:  Zhao, Fuqing;  Shao, Dongqu;  Wang, Ling;  Xu, Tianpeng;  Zhu, Ningning
收藏  |  浏览/下载:18/0  |  提交时间:2022/04/21
A New Approach to Finite-Horizon Optimal Control for Discrete-Time Affine Nonlinear Systems via a Pseudolinear Method 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2022, 卷号: 67, 期号: 5, 页码: 2610-2617
作者:  Wei, Qinglai;  Zhu, Liao;  Li, Tao;  Liu, Derong
收藏  |  浏览/下载:39/0  |  提交时间:2022/07/25


©版权所有 ©2017 CSpace - Powered by CSpace